# SDR UALA2009102603338

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,635 hours, 11,859 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 34
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT ON STAND BY-CIRCUIT BREAKER-RECYCLING SWITCH NO HELP NO OTHER INDICATIONS  CYCLED RT PACK CONTROL BREAKERS PRIOR TO APU START UP. RIGHT PACK CAME ON LINE OK WITH NORMAL INDICATIONS AND BLEED PRESSURE INDICATIONS. PACK RAN OK ON GROUND PRIOR TO DISPATCH FOR ONE HOUR. REPLACED FLOW CONTROL VALVE.   WITH RIGHT PACK SWITCH OFF NO PACK OFF LIGHT OR EICAS MSG. RECYCLED RIGHT PACK SWITCH OPERATED NORMAL
